# SDR UALA2013051303307

- Difficulty date: May 12, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 64,941 hours, 22,966 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Static Line
- Condition: Unsecure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE HANDLE DIFFICULT TO MOVE.  SECURED LOOSE STATIC LINE IN PROPER POUCH IAW AMM SERVICE TIP 25-66-01.
